I was prescribed Prednisone for hives, and it is working, hives are fading away, but as night hits, I start flaring up again. I am taking 6 one day, 5 the next then 4 etc. Is it ok to take part of the dosage in the morning and then a pill at night?
Sorry, no. The dose has to be done the way they indicated so that you maintain a specific blood level which will reduce the inflammation. It gets divided if you were doing high doses over twenty five per day.
Let me know if you have further Questions. And check with the doc about nighttime flare up of hives. Do you know the source? Be careful not to take hot showers.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 6 Mar 2014 • 1 answer
Posted 26 Nov 2014 • 1 answer
Posted 26 Oct 2015 • 1 answer
Posted 3 Apr 2016 • 1 answer